Reply To: Post-Adderall Crash

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD Post-Adderall Crash Reply To: Post-Adderall Crash

#77303
Zoek
Participant

As someone whose been taking adderall for seven years, I want to share that even I still will regularly have that “crash” period when it wears off. I have noticed it being the strongest immediately following dosage increases and then over the course of a few months I start to notice it happening less and less. I also didn’t start to really experience such strong “crashes” until my adderall dose was a bit higher.

My “crashes” don’t involve headaches luckily, but I can relate to the zombie feeling MYFIGHT mentioned where I just get hit with a wave of insane tiredness to the point where all I want to do is lay down, and if I am laying down, it is very likely that I will fall asleep. For a while, this was something I could count on happening every day. I am glad to say that the rebounds seem to be less severe now that my body has had a chance to get more used to it, so more often than not I don’t even notice it happening.